# SDR 96ZZZX4080

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6181C
- Make and model: Cessna 310R
- Aircraft serial: 310R1320
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HEARD LOUD POP WHEN LOWERING THE LANDING GEAR.  HAD 3 GREEN LIGHTS, VERIFIED GEAR DOWN AND LOCKED.  UPON LANDING, RT GEAR DOOR WAS NOT CLOSED.  INSPECTION REVEALED BROKEN GEAR DOOR BELLCRANK.  PART HAD INDICATIONS OF A CRACK THAT WAS OLD.  SUBMITTER RECOMMENDS MORE FREQUENT INSPECTION OF THIS AREA.
